My doc is changing me from wellbutrin xl to abilify but has advised 2 weeks of tapering off of wellbutrin first. i also take celexa which will stay the same. i started the tapering but really feeling depressed. is it really necessary to go through the tapering?
6 Aug 2011
Yes, it is necessary to go through the tapering. Otherwise, you may feel withdrawals from the Wellbutrin. That being said, he could have started you on the Abilify while you taper off the Wellbutrin. I take Abilify with Wellbutrin and another antipdepressant, Pristiq, with great success. If the depression is too much, you need to let the doctor know right away. He may go ahead and start the Abilify before taking you off the Wellbutrin.
- Abilify Drug Information
- Celexa Drug Information
- Wellbutrin Drug Information
- Wellbutrin XL Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was on 200mg of Wellbutrin for several months and noticed a STRONG change in my mood, severe agitation (not good at work!) and thoughts of harming ...
4 answers • 11 Sep 2009
I need to know if it is safe to take these meds together. My friends doctor gave them all to her and I didn't want her to be taking meds that ...
1 answer • 25 Aug 2010
My 35 yr. old daughter has been taking celexa 20mg for depression, and it did not work very well for her. Her Dr. prescribed Wellbutrin XL 150mg to ...
2 answers • 7 Apr 2011
... while adding Wellbutrin SR (now at 400mg for 8 mons). Added Abilify 2wks ago(10mg). Anyone know what I might be able to expect? The crying and ...
4 answers • 2 Jul 2011
I was recently switched from celexa to wellbutrin, and the side effects are awful. I feel loopy, can't focus, not motivated, angry, overwhelmed. ...
4 answers • 14 Jan 2013